# SDR A6WA200360011

- Difficulty date: April 11, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT MAPPING 8 DENT OUT OF LIMITS OF SRM.  REPAIR REQUESTED FROM BAE SYSTEMS, REF AVMAX FAX 1538-6080002.  (M)
